# SDR AALA202008269011

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 9,882 hours, 3,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - LEFT AFT (832) PASSENGER/CREW DOOR, EMERGENCY CYLINDER PRESSURE NOT CORRECT.  SERVICED L2 (832) DOOR ASSIST BOTTLE PER AMM 52-10-00, OKAY FOR SERVICE.
